Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Methotrexate interact with Valsartan and Hydrochlorothiazide?

I take Valsartan and hydrochlorothiazide and Folic Acid daily 6 days a week ( one day no folic acid 4 Methotrexate 2.5 mg) I have been feeling very tired, lethargic kind of sick. I just realized today it happens about an hour after I take my daily pills ( not the day I take Methotrexate) that s a different story. Can I maybe be allergic to the combo I am taking or is this normal? It has brought my blood pressure down( which by the way never had high blood pressure - was always very low.
Mon, 17 Oct 2016
Report Abuse
General Surgeon 's  Response
Hi and welcome to Healthcaremagic. Thank you for your query. I am Dr. Rommstein, I understand your concerns and I will try to help you as much as I can.
Well,there are no some specific interactions but Methotrexate is agressive medication for itself and all these symptoms may be side effects of metotrexate alone,not related to interactions so you should reconsider methotrexate.
I hope I have answered you query. If you have any further questions you can contact us in every time.
Kindly regards. Wish you a good health.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Does Methotrexate interact with Valsartan and Hydrochlorothiazide?

Hi and welcome to Healthcaremagic. Thank you for your query. I am Dr. Rommstein, I understand your concerns and I will try to help you as much as I can. Well,there are no some specific interactions but Methotrexate is agressive medication for itself and all these symptoms may be side effects of metotrexate alone,not related to interactions so you should reconsider methotrexate. I hope I have answered you query. If you have any further questions you can contact us in every time. Kindly regards. Wish you a good health.